# SDR SIMA2011301001

- Difficulty date: October 26, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,143 hours, 15,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6769500933
- Part serial: 00702
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4664,  CREW RECEIVED A LEFT PACK AUTO FAIL MESSAGE.  MANUAL NOT WORKING.  NOTICED A BURNING ODOR IN CABIN.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT PACK BLEED TEMPERATURE SENSOR IAW AMM 36-21-19.  NO FIX.  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE IAW AMM 21-51-08. OPS CHECKED GOOD IAW AMM 21-51-00. ACRT RETURNED TO SERVICE.
